# SDR AALA20170606004

- Difficulty date: June 6, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 74,493 hours, 39,355 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 1788
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED. LT CSD OIL PRESSURE LIGHT CAME ON WITH A CSD OVER TEMP INDICATION. THE CREW DISCONNECTED THE LT CSD, BUT THE AC VOLTS STAYED ON AFTER DISCONNECTION. THE SECOND ATTEMPT TO DISCONNECT THE CSD RESULTED IN ZERO VOLTS AND FREQUENCY. ADDITIONALLY, A LT ENG B LOOP FIRE WARNING LIGHT ILLUMINATED. THERE WAS NO ACCOMPANYING AURAL WARNING. THE CREW DECLARED AN EMERGENCY AND RETURNED TO SLC WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND NO OIL IN THE LT CSD. MAINTENANCE REPLACED THE LT CSD IAW AMM 24-10-01. ALSO, DUE THE FAILURE OF THE CSD, REPLACED THE LT AC GENERATOR IAW AMM 24-20-01 AND THE LT CSD OIL COOLER IAW AMM 24-20-03. LEAK AND OPERATIONS CHECKED OK. LT CSD OK FOR SERVICE.
